MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE CUSTOM ROOM RACK

BLACK DIAMOND VIDEO, INC. HEXAVUE; HEXAVUE CUSTOM ROOM RACK
Model Number HEXAVUE SCC 1.0
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that hdmi cables required replacement.The technician performed necessary service activities including replacement of the hmdi cables, tested the function and operation of the monitors and hexavue custom room rack (b)(6) and confirmed them to be operating to specifications.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that monitors connected to their hexavue custom room racks were flickering during patient procedures.The procedures were completed successfully.No report of injury.

Brand Name
HEXAVUE
Common Device Name
HEXAVUE CUSTOM ROOM RACK
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25595241
Report Number3008776287-2026-00538
Device Sequence Number12107923
Product Code KQM
UDI-Device Identifier00724995198503
UDI-Public(01)00724995198503(10)2.1.0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEXAVUE SCC 1.0
Device Catalogue NumberXQHILCC1
Device Lot Number(10)2.1.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown